Hi. Can anyone maybe help,please. 3 days ago i started getting a fuzzy tingly head and throughout my body. I have a really bad cold causing my sinuses to be really bad. Could this be the cause of what i am getting?
Welcome to the MedHelp forum!
Most medications given for cough and cold contain anti-histamines or anti-allergics which can make you drowsy. And, if you stay awake and work, it can make you dizzy. Hence if all this started after you took medications, then yes, it is a side effect of medications. Also, cold can block nostrils and decrease air flow, which in anyways causes some dizziness and low feeling.
Do not drive. Take adequate rest and warm fluids such as warm lemonade, tea, clear soups etc and you should be fine. If dizziness persists contact your doctor.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.